MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL DELTAXTRASOFT COIL; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL DELTAXTRASOFT COIL; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number DLX100152
Medical Device Problem Code Difficult To Position (1467)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/22/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is initial mdr report being submitted for this complaint with associated mfr# 2954740-2017-00033.Additional pro code: krd.(b)(4).The product will not be returned for analysis however a device history record review is currently being conducted and the results are not yet available.No conclusion is made at this time.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported by a health care professional, during the procedure the physician experienced resistance when using a deltaxsft10 1.5mm x 2cm coil and reported that the coil felt stiff when delivered in the aneurysm.The procedure was coiling of anterior communicating artery aneurysm and was reported that the internal carotid artery was very tortuous.The physician had deployed several galaxy coils through the in dwelling catheter.He then tried using the complaint deltaxft10 coil.While advancing the coil through the prowler 14 microcatheter he complained that the delivery system felt ¿stiff¿ and tended to push the catheter (prowler 14) forward.He was able to advance the coil into the aneurysm but while delivering the coil into the aneurysm he then complained that the coil itself felt stiff.He was able to deploy the coil within the aneurysm but the physician was not satisfied with the way the coil was conforming to the walls of the aneurysm.There were no damages noted on the complaint coil or the concomitant devices prior to use or upon removal.An adequate continuous flush was maintained through the catheter.There were no adverse events associated with this incident and no additional medical intervention was required.The complaint product is not available for return.
 
Additional Manufacturer Narrative
This is final mdr report being submitted for this complaint with associated mfr# 2954740-2017-00033.The deltasft will not be returned, therefore the root cause of the positioning difficulty and the resistance cannot be determined.A review of the manufacturing documentation associated with this lot presented no issues during the manufacturing or inspection process that can be related to the reported complaint.Therefore, no corrective actions will be taken at this time.

Brand Name
DELTAXTRASOFT COIL
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel
SZ 
MDR Report Key6338051
Report Number2954740-2017-00033
Device Sequence Number968691
Product Code HCG
UDI-Device Identifier10886704077251
UDI-Public(01)10886704077251(17)190131(10)C40448R
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K150319
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 01/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2019
Device Catalogue NumberDLX100152
Device Lot NumberC40448R
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 01/23/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/16/2017
Supplement Report FDA Received Date03/06/2017
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PROWLER 14 MICROCATHETER